# SDR AALA201709259030

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 55,108 hours, 22,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Stuck
- Location: R1 Door
- Component: Slide, Bfgoodrich
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS STUCK ON DOOR.  REMOVED AND REPLACED SLIDE PER AMM 25-66-01.  OPERATIONAL CHECK GOOD.
